Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Itchy rash, lumpy skin near inner thigh, foul-smelling discharge, loss of foreskin elasticity. Have erectile dysfunction

I am a 70 year old male diabetic living in the Highlands of Scotland. I have an itchy rash and somewhat lumpy skin (cellulite?) around my scrotum?/inner thigh area which if not thoroughly washed almost every twelve hours or so begins to itch and ooze a smelly substance. In addition to this my foreskin appears to have lost its elasticity and cannot be withdrawn over the head of my penis . I also have an erectile dysfunction problem. Can you offer any advice or guidance?
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
Dear jamessmclean,
It is not uncommon in Diabetics to have the problems you are facing. In most likelihood you have a fungal infection for which you can safely apply an over the counter anti fungal cream. If the rash does not subside in a week to ten days better pay a visit to your dermatologist. In the mean time it s important to keep your blood sugar levels in control. As far as erectile dysfunction is concerned there are now drugs like syldenafil citrate available in the market which can help you but i stronly advise that you consult a Urologist first, because these drugs have their own side effects and contraindications like heart condition.
Dr. Anubhav Gupta
Answered: Sun, 17 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor